# SDR 04FDEA02070

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6053
- Condition: Gouged
- Location: Lt Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5710-79550 WINGS REWORK OF GOUGE IN OUTBD FLAP VANE SUPPORT RIB ARB1860-3.  COMPLIED WITH EA 8-5710-79550 WINGS REWORK OF GOUGE IN OUTBD FLAP VANE SUPPORT RIB ARB 1860-3 AT MAE.
